Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from high fever, back pain, mouth tastes salty. Taking paracetamol. How to treat it?

my son aged 18 suffering fever 102 degree. salt taste in mouth, back pain . No vomiting , no cough . started on saturday afternoon. nobody in the vicinity has fever. sunday afternoon he attended his coaching class from 2 PM to 8 PM under A/C at around 18degree temperature. we are administering paracetamol 500mg thrice a day. what to do now?
Asked On : Thu, 18 Oct 2012
Answers:  2 Views:  505
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Welcome to HCM

Your son may have developed acute viral fever,as there is fever and bodyache but other possibilities are any infection like UTI, RTI and even malaria ,hence kindly visit a Physician and after examination,he may be given appropriate medicines as paracetamol is only symptomatic treatment.Taste change may be because of fever or some times side effect of drugs.

Sudden changes in temperatures should be avoided as body needs acclimatization.

If it is only viral fever it will imprive in 3-4 days.

Good luck to him.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Emergency Medicine Specialist Dr. R.A. Singh's  Response
Hi Sujosebastian,

Thanks for writing your query.

Back pain can be due to myalgia as an effect of fever, mainly viral.

It is advisable that you get the following investigations done :-

1. Complete Blood Count

2. Liver Function Test

3. Test for malaria

4. Urine examination (Routine/Microscopic)

You can continue giving Paracetamol 500 mg three to four times a day. Sponging with water will reduce the fever.

Ask him to take proper rest and to drink plenty of pure filtered water.

Treatment can be reviewed after the investigation reports.

I hope this is helpful to you.

Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor